# SDR IXXA070022O

- Difficulty date: April 13, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 988,701 hours, 31,787 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Part time: 988,701 hours, 31,787 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM KTOL NUMBER 3 FIRE WARNING LIGHT AND FIRE WARNING BELL CAME ON.  THE CREW ACCOMPLISHED ALL NECESSARY PROCEDURES AND LANDED WITHOUT INCIDENT IN KLAS.  MAINTENANCE PERFORMED VISUAL INSPECTION ON THE NUMBER 3 ENGINE FOR FIRE, NO INDICATION OF FIRE FOUND.  MAINTENANCE CHECKED THE FIRE LOOP FOR SHORT, ALL LOOPS CHECKED GOOD.  INSPECTED PNEUMATIC LINES FOR RUPTURES, OR LOOSE CLAMPS, NONE FOUND.  MAINTENANCE FOUND RIGHT FAN FIRE LOOP FORWARD CONNECTOR LOOSE IN BACKSHELL.  REPLACED CONNECTOR IAW DACO DC8 MAINTENANCE MANUAL 20-50-1.  MAINTENANCE DID OPERATIONAL CHECK ON NUMBER 3 FIRE WARNING SYSTEM, AND CHECK WAS GOOD.  MAINTENANCE REPLACED BOTH NUMBER 3 AND 4 HRD FIRE BOTTLE.  AIRCRAFT RETURNED TO SE
